Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

My skin was sensitive, oily with lot of acne. Took capsule isotroine. Medical cure for this?

My skin was sensitive with lot of acane i start my treat with capsul isotroine 20, it now stop but i get nose bleeding and stop my skin was clear i used cethaphil facewash,
But there is lot of blemish, scar and dark mark of skin,
If i used any cream i get pimples on my skin,
My complex become very dark know
My friend suggest to used demelan once in a week,
I have oily skin pls sugest me what to do to clear my skin, should i used demelan regular
Asked On : Thu, 28 Mar 2013
Answers:  2 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response

Thanks for writing to us

Isotretinoin can cause dryness of mucosa and skin. Seems like isotretinoin has caused dryness of nasal mucosa and hence the nose bleed. You can use liquid paraffin and saline nasal drops to keep mucosa hydrated to prevent the bleed.

To treat your oily skin and marks

Use cetaphil face wash

Use acne moist moisturiser and a gel based sunscreen like sun cross aqua gel

Take vitamin c supplements

Use Kojic acid based cream in morning and hydroquinone and tretinoin based cream in night like skinlite cream

You may take few sessions of chemical peels and microdermabrasion to clear marks and complexion.

Hope that helps!

Take care
Answered: Thu, 28 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

It does not seem reasonable or realistic to suggest some suitable solutions, with the incomplete information provided here...It is rather inappropriate to give a judgement without actually examining...Seeing is believing...
You have not stated your personal habits, family history or co-morbidities, even age, gender...they could have an influence on the diagnosis and outcome...Diabetic? Allergy? Immune disorders? Hormones?
See your doctor..

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Wed, 8 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor